# SDR SWAA2022061413055

- Difficulty date: May 29, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 45,998 hours, 27,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EXIT SIGN LEN MISSING / [01] INSTALLED AFT LAVATORY EXIT SIGN LENS REF. BOEING 737-700 AMM 33-51-01-960-802;[02] VERIFIED INSTALLATION
